MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 17GAL YELLOW; SHARPS CONTAINER

BECTON DICKINSON SHARPS COLL CHEMO 17GAL YELLOW; SHARPS CONTAINER
Catalog Number 305614
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: an invalid lot # was provided as 8234808.If a valid lot # is provided the record will be updated.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that 6 sharps coll chemo 17gal yellow experienced a missing lid/slide lid/clamp.Product defect was noted prior to use.The following information was provided by the initial reporter: material no.: 305614 batch no.: 8234808.6 collectors arrived at the customer without lids.
 
Event or Problem Description
It was reported that 6 sharps coll chemo 17gal yellow experienced a missing lid/slide lid/clamp.Product defect was noted prior to use.The following information was provided by the initial reporter: material no.: 305614 batch no.: 8234808 6 collectors arrived at the customer without lids.
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product nor photo representation was provided.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.The root cause is unknown.The issue most likely occurred during fulfillment when repackaged for distribution.This complaint may have occurred from partial sales sold by a distributor.Additional information is needed about the handling and storage by the distributor facility to rule out that the issue was not due to incorrect handling or a partial sale.Based on these findings, our investigation is inconclusive.Evidence of original packaging is required.H3 other text : see h.10.

Brand Name
SHARPS COLL CHEMO 17GAL YELLOW
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10188118
Report Number2243072-2020-00946
Device Sequence Number2405173
Product Code MMK
UDI-Device Identifier50382903056144
UDI-Public50382903056144
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305614
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;